# SDR CALA2025112411422

- Difficulty date: November 18, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N85337
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. RT BS 1380 S23R TO S20R FOUND WEB WITH CORROSION.  REMOVED AND REPLACED WEB BTW BS 1380 TO 1360 S22R IAW SRM 51-40-02-0G-0 AND DWG 146N8533 DOOR.
